# SDR SWAA2016020248587

- Difficulty date: January 17, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED, APPROX 3.0" FWD OF REAR SPAR, LOCATED FWD OF FWD TRUNNION OF MLG, APPROX RSS 179.  R & R SKIN IAW EA.
